# SDR DALA2025042103057

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N923DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64887
- Aircraft time: 19,204 hours, 7,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7149714) AFT RIGHT EMERGENCY LIGHTS INOP. R/R AFT EMERGENCY LIGHT BATTERY ON RIGHT SIDE. PER B737 AMM REF 33-51. OPS CHECK NORMAL.
